# SDR SWIA2020082151923

- Difficulty date: July 10, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME - FS 349 - STGR 15L - DOUBLER BRACKET CORRODED 2X AS MARKED   (C-CHECK) RO 8/18/2020    INSTALLED NEW GUSSET P/N 601R38312-41 REF. DWG NO. AND CRJ 200 SRM.  COMPLETED SKYWEST TASK CARD.
